University of Leicester
Browse
191262.pdf (2.01 MB)

On a fixed point theorem of Greguš

Download (2.01 MB)
journal contribution
posted on 2016-05-13, 14:33 authored by Brian Fisher, S. Sessa
We consider two selfmaps T and I of a closed convex subset C of a Banach space X which are weakly commuting in X, i.e. ‖TIx−ITx‖≤‖Ix−Tx‖   for   any   x   in   X, and satisfy the inequality ‖Tx−Ty‖≤a‖Ix−Iy‖+(1−a)max{‖Tx−Ix‖,‖Ty−Iy‖} for all x, y in C, where 0

History

Citation

International Journal of Mathematics and Mathematical Sciences Volume 9 (1986), Issue 1, Pages 23-28

Version

  • VoR (Version of Record)

Published in

International Journal of Mathematics and Mathematical Sciences Volume 9 (1986)

Publisher

Hindawi Publishing Corporation

issn

0161-1712

eissn

1687-0425

Copyright date

1986

Available date

2016-05-13

Publisher version

http://www.hindawi.com/journals/ijmms/1986/191262/abs/

Language

en

Usage metrics

    University of Leicester Publications

    Categories

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC